# SDR MASA200601298

- Difficulty date: May 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 10,090 hours, 9,367 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Part serial: 628
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 7,417 hours, 6,670 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7140 GSP.  STAB CHANNEL NR 2 INOPERATIVE.  MX REMOVED AND REPLACED THE MCU. OP'S CHECK GOOD.
